MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL +4 NEUT 600DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL +4 NEUT 600DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221836460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin trl +4 neut 600dx36id threads have broken of the trial during insertion of the cup.All parts were retrieved from the patient and the surgery was not extended.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL +4 NEUT 600DX36ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8203168
Report Number1818910-2018-79393
Device Sequence Number1670395
Product Code LXH
UDI-Device Identifier10603295101390
UDI-Public10603295101390
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836460
Device Lot NumberCY0604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/07/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date01/08/2019
Patient Sequence Number1